# SDR DALA2021102606623

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 103,840 hours, 16,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 COCKPIT EXIT SIGN DOES NOT ILLUMINATE WHEN EMERGENCY LIGHT TEST PERFORMED. CORRECTIVE ACTION: REPLACED POTABLE COCKPIT EMERGENCY EXIT SIGN. SYSTEM OPERATION IS NORMAL (LP 7989744)
